×

Found 636 Documents (Results 1–100)

On some properties of semi-Hamiltonian systems arising in the problem of integrable geodesic flows on the two-dimensional torus. (English. Russian original) Zbl 1528.37048

Sib. Math. J. 64, No. 5, 1063-1075 (2023); translation from Sib. Mat. Zh. 64, No. 5, 881-894 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Blow-up result for a semilinear wave equation with a nonlinear memory term. (English) Zbl 1461.35068

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 77-97 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Distribution theory by Riemann integrals. (English) Zbl 1529.46001

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 33-76 (2020).
MSC:  46-01 42B10 46Fxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Explorations in analysis, topology, and dynamics. An introduction to abstract mathematics. (English) Zbl 1475.26003

Pure and Applied Undergraduate Texts 44. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5270-4/pbk; 978-1-4704-5685-6/ebook). xiii, 178 p. (2020).
PDFBibTeX XMLCite

Certain fractional integral and differential formulas involving the extended incomplete generalized hypergeometric functions. (English) Zbl 1442.26008

Rassias, Themistocles M. (ed.) et al., Mathematical analysis and applications. Cham: Springer. Springer Optim. Appl. 154, 217-272 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Hilbert problem for the Cauchy-Riemann equation with a singular circle and a singular point. (English. Russian original) Zbl 1433.30116

J. Math. Sci., New York 241, No. 3, 327-339 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 79-90 (2017).
MSC:  30G20 30E25 35J46
PDFBibTeX XMLCite
Full Text: DOI

On the Hölder property of solutions of a generalized system of Beltrami equations. (English. Russian original) Zbl 1422.30070

Differ. Equ. 55, No. 2, 231-242 (2019); translation from Differ. Uravn. 55, No. 2, 226-237 (2019).
MSC:  30G20 30E25 30E20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software